• Aggarwal S. & Gupta C. 2017. Sensitivity Analysis in Intuitionistic Fuzzy Solid Transportation Problem. Accepted for publication in International Journal of Fuzzy Systems.
  • Aggarwal S. & Gupta C. 2016. Solving intuitionistic fuzzy solid transportation problem via new ranking method based on signed distance. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems 24: 483-501.
  • Aggarwal S. & Sharma U. 2016. A new approach for solving fully fuzzy multi-choice multi-objective linear programming problem. Annals of Fuzzy Mathematics and Informatics 1(3): 439-459.
  • Aggarwal S. & Sharma U. 2016. Implementing deviation degree of two closed intervals to decode fully fuzzy multi-objective linear programming problem. Journal of Intelligent & Fuzzy Systems 31(1): 443-455.
  • Aggarwal, S. & Gupta, C. 2014. A Novel Algorithm for Solving Intuitionistic Fuzzy Transportation Problem via New Ranking Method. Annals of Fuzzy Mathematics & Informatics 8(5): 753-768.
  • Aggarwal, S. & Gupta, C. 2014. Solving p-Norm Intuitionistic Fuzzy Programming Problem. Advances in Fuzzy Sets & Systems 18(1): 19-43.
  • Aggarwal, S. & Sharma, U. 2013. A Computational Procedure for Solving a Non-Convex Multi-Objective Quadratic Programming under Fuzzy Environment. International J. of Pure & Applied Mathematics 89(4): 511-529.
  • Aggarwal, S. & Sharma, U. 2013. Fully Fuzzy Multi-Choice Multi-Objective Linear Programming Solution via Deviation Degree. International J. of Pure & Applied Sciences & Technology 19(1): 49-64.
  • Aggarwal, S. & Gupta, C. 2013. Bi-Level Multi-Objective Linear Programming under Intuitionistic Fuzzy Environment. International J. of Pure & Applied Sciences & Technology 17(2): 45-61.
  • Virmani, G. & Srivastava, M. 2017. Levintin-Polyak-well-posedness of constrained inverse quasivariational inequality. Numerical Functional Analysis and Optimization 38(1): 91-109.
  • Gupta, R. & Srivastava, M. 2016. Optimality and duality in multiobjective programming involving support functions. Accepted for publication in Rairo Operations Research.
  • Gupta, R. & Srivastava, M. 2015. Constraint qualifications in nonsmooth multi-objective optimization problem. Accepted for publication in Filomat.
  • Srivastava, M. & Virmani, G. 2015. On Levintin-Polyak-well-posedness of perturbed VHVI. Optimization. 5:1153-1172.
  • Gupta, R. & Srivastava, M. 2015. Weak efficiency of nonsmooth multi-objective programming via an η-approximation method. Maejo International Journal of Science and Technology. 9: 82-92.
  • Srivastava, M. & Virmani, G. 2014. Various types of well posedness for mixed quasivariational- like inequality using bifunctions. Journal of Applied Mathematics &Informatics. 32: 427-439.
  • Srivastava, M. & Virmani, G. 2014. Levintin-Polyak-well posedness of IQVI with perturbations. Maejo International Journal of Science and Technology. 8(3): 264-278.
  • Gupta, R. & Srivastava, M. 2014. Optimality and duality in nondifferentiable multiobjective fractional programming using α-univexity. Journal of Applied Mathematics &Informatics. 32: 359-375.
  • Gupta, R. & Srivastava, M. 2014. Optimality and duality for non smooth multiobjective programming using G- type I functions. Applied Mathematics and Computation. 240: 294-307.
  • Gupta, R. & Srivastava, M. 2012. Higher order duality in minmax fractional programming and generalized α-type I univexity. Proceedings of Analysis and Its Applications.
  • Srivastava, M. & Virmani, G. 2012. Non smooth α-pseudounivexity and generalized vector variational -like inequalities. Proceedings of Analysis and Its Applications.
  • Sharma, S., Suneja S.K. & Yadav, Priyanka, 2015. Higher order duality for vector optimization problem over cones involving support functions. Industrial Engineering Letters 5(2): 62-66.
  • Sharma, S., Suneja S.K. & Kapur, M. 2015. Generalised φ-p convexity in nonsmooth vector optimization over cones. Accepted for publication in IJOCTA.
  • Sharma, S., Suneja S.K. & Kapur, M. 2015. Higher order minimizers and generalized (F,p) convexity in nonsmooth Applied Mathematics 6: 7-19.
  • Sharma, S., Suneja S.K. & Kapur, M. 2014. Modified objective function method in nonsmooth vector optimization over cones. Optimization Letters 8(4): 361-373.
  • Sharma, S., Suneja S.K. & Kapur, M. 2013. A Different approach to cone convex optimization. American Journal of Operations Research 3(6): 536-541.
  • Talwar, J., Mohanty, R.K.& Singh, S. 2016. A new algorithm based on spline in tension approximation for 1D quasi-linear parabolic equations on avariable mesh. International Journal of Computer Mathematics. 93(10): 1771-1786.
  • Talwar, J. & Mohanty, R.K. 2015. Coupled reduced alternating group explicit algorithm for third order cubic spline method on a non-uniform mesh for nonlinear singular two point boundary value problems. Proceedings of the National Academy of Sciences.
  • Talwar, J. & Mohanty, R.K. 2015. A new spline in compression approximation for one space dimensional quasilinear parabolic equations on a variable mesh. Applied Mathematics and Computation 260: 82-96.
  • Talwar, J. & Mohanty, R.K. 2015. A single sweep AGE algorithm based on off-step discretization for the solution of viscous Burgers' equation on a variable mesh. Mathematics in Computer Science 9: 85-103.
  • Talwar, J. & Mohanty, R.K. 2014. A new modified group explicit iterative method for the numerical solution of time dependent viscous Burgers' equation. International Journal of Modeling, Simulation and Scientific Computing 5(2), 1350029(18 pages).
  • Talwar, J. & Mohanty, R.K. 2013. SWAGE algorithm for the cubic spline solution of nonlinear viscous Burgers' equation on a geometric mesh. Results in Physics 3: 195-204.
  • Talwar, J. & Mohanty, R.K. 2013. Spline in compression method for non-linear two point boundary value problems on a geometric mesh. Neural, Parallel, and Scientific Computations 21: 553-570.
  • Talwar, J. & Mohanty, R.K. 2012. Compact alternating group explicit method for the cubic spline solution of two point boundary value problems with significant nonlinear first derivative terms. Mathematical Sciences 6:58.
  • Talwar, J. & Mohanty, R.K. 2012. Smart alternating group explicit method (SMAGE) for the cubic spline solution of non-linear two point boundary value problems. Neural, Parallel, and Scientific Computations 20: 399-414.
  • Talwar, J. & Mohanty, R.K. 2012. A combined approach using coupled reduced alternating group explicit (CRAGE) algorithm and sixth order off-step discretization for the solution of two point nonlinear boundary value problems. Applied Mathematics and Computation 219: 248-259.
  • Talwar, J. & Mohanty, R.K. 2012. A class of numerical methods for the solution of fourth-order ordinary differential equations in polar coordinates. Advances in Numerical Analysis, Article ID 626419, 20 pages.
  • Talwar, J., Mohanty, R.K. & Khosla, N. 2012. Application of TAGE iterative methods for the solution of non-linear two point boundary value problems with linear mixed boundary conditions on a non-uniform mesh. International Journal for Computational Methods in Engineering Science and Mechanics 13(3): 129-134.32
  • Verma, D.K. 2016. Approximation by generalized Srivastava-Gupta operators based on certain parameters. Accepted for publication in Publication de l'Institut Mathematique.
  • Verma, D.K. & Gupta, Vijay 2015. Approximation by a new sequence of operators involving Charlier polynomials with a certain parameter, Springer proceeding in Mathematics and Statistics: Modern Mathematical Methods and High Performance Computing in Science and Technology.
  • Verma, D.K. & Gupta, Vijay 2015. Approximation for Jakimovski-Leviatan-P\v{a}lt\v{a}nea operators. Ann. Univ. Ferrara (Springer) 61(2): 367-380.
  • Gupta, Vijay, Agrawal, R.P. & Verma, D.K. 2013. Approximation for a new sequence of summation-integral type operators. Advances in Mathematical Sciences and Applications 23(1): 35-42.
  • Verma D.K. & Agrawal P.N. 2013. Approximation by Baskakov-Durrmeyer-Stancu operators based on q-integers. Lobachevskii Journal of Mathematics (Springer) 34(2): 179-188.
  • Gupta, Vijay, Agrawal, P.N. & Verma, D.K. 2013. A q-Analogue of modified Beta operators. Rocky Mount. J. Math. 43: 1-18.
  • Verma D.K. & Agrawal P.N. 2012. Rate of convergence for generalized Baskakov-Durrmeyer Operators. World Academy of Science, Engineering and Technology 71: 2050-2055.
  • Verma D.K. & Agrawal P. N. 2012. Convergence in simultaneous approximation for Srivastava-Gupta Operators. Mathematical Sciences (Springer) 6:22.
  • Gupta Vijay, Verma D.K. 2012. Approximation by Complex Favard-Szasz-MirakjanStancu Operators in Compact disks. Mathematical Sciences (Springer) 6:25.
  • Gupta Vijay, Verma D. K. & Agrawal, P. N. 2012. Simultaneous approximation by certain Baskakov-Durrmeyer-Stancu operators. Journal of the Egyptian Mathematical Society (Elsevier) 20: 183-187.
  • Gal, Sorin G., Gupta Vijay, Verma D. K. & Agrawal, P. N. 2012. Approximation by complex Baskakov-Stancu operators in compact disks. Rend. Circ. Mat. Palermo 61: 153-165.
  • Gupta ,Vijay, Agrawal, P. N. & Verma, D. K. 2011, On discrete q- Beta operators, Ann. Univ. Ferrara (Springer), 57: 39-66.
  • Gupta, R. & Srivastava, M. 2016. Optimality and duality in multiobjective programming involving support functions. Accepted for publication in Rairo Operations Research.
  • Gupta, R. & Srivastava, M. 2015. Constraint qualifications in nonsmooth multi-objective optimization problem. Accepted for publication in Filomat.
  • Gupta, R. & Srivastava, M. 2015. Weak efficiency of nonsmooth multi-objective programming via an η-approximation method. Maejo International Journal of Science and Technology. 9: 82-92.
  • Gupta, R. & Srivastava, M. 2014. Optimality and duality in nondifferentiable multiobjective fractional programming using α-univexity. Journal of Applied Mathematics &Informatics. 32: 359-375.
  • Gupta, R. & Srivastava, M. 2014. Optimality and duality for non smooth multiobjective programming using G- type I functions. Applied Mathematics and Computation. 240: 294-307.
  • Gupta, R. & Srivastava, M. 2012. Higher order duality in minmax fractional programming and generalized α-type I univexity. Proceedings of Analysis and Its Applications.
  • Gandhi, S. & Ravichandran, V. 2016. Starlike functions associated with a lune. Accepted for publication in Asian European Journal of Mathematics.
  • Suneja S.K., Grover M. B. & Kapoor Muskan 2017. Higher order optimality and duality in fractional vector optimization over cones, Tamkang journal of Mathematics, 48,(3), 273-287.
  • Grover, M. B. & Kapoor Muskan 2016. Higher order duality for multiobjective optimization problems containing support functions over cones, Opsearch, 53(3), 523-537.
  • Suneja, S.K. & Bhatia M. 2014. Vector optimization with cone semilocally preinvex functions, An international journal of optimization and control: theories & applications, 4(1), 11-20.
  • Suneja S.K., Grover M. B. & Kapoor Muskan 2014. Second order multiobjective symmetric duality in vector optimization over cones involving rho (ρ) invexity. American journal of operational research, 4(1), 1-9.
  • Suneja S.K., Sharma S., Grover M. B. & Kapoor Malti 2013. A different approach to cone-convex optimization, american journal of operations research, 3, 536-541.
  • Suneja S.K., Grover M. B. & Kapoor Muskan 2013. Rho(ρ)-cone convexity and its generalizations in vector optimization Mexican journal of operations research, 2(1), 47-66.
  • Suneja, S.K. Louhan, Pooja & Grover M. B. 2013. Higher-order cone-pseudoconvex, quasiconvex and other related functions in vector optimization, Optimization Letters7 ,647-664.
  • Bhatia, M. 2012. Higher order duality in vector optimization over cones, Optimization Letters, 6(1), 17-30.
  • Suneja S.K., Khurana S. & Bhatia M. 2011. Optimality and duality in vector optimization involving generalized type i functions over cones, journal of global optimization, Journal of global Optimization, 49(1), 23-35.
  • Suneja S.K., Srivastava M.K. & Bhatia M. 2008. Higher order duality in multiobjective fractional programming with support functions, Journal of math. Anal. and Applications, 347,8-17.
  • Suneja S.K. & Bhatia M. 2007. Cone convex and related functions in optimization over topological vector spaces, Asia pacific journal of operational, 24(6), 741-754.
  • Srivastava M.K. & Bhatia M. 2006. Symmetric duality for multiobjective programming using second order (f, ρ) - convexity, 43(3).